Medical Offices of Manhattan’s own Board Certified Internal Medicine physician, Denise Pate, M.D., speaks about the affects of vaping with Eat This, Not That! 

She’s quoted as saying:

The formaldehyde found in many vaping liquids is a known eye irritant. “While burning sensations and watering of the eyes is a common side effect of vapor, optometrists also strongly caution against using any sort of hot, high-pressure device near your face,”

Like other environmental pollutants, vaping wreaks havoc on your skin, in more ways than one, according to Dr. Denise Pate.


View the original piece placement on Eat This, Not That! 

  • 1199
  • Aetna
  • AXA
  • Cigna
  • Emblem PPO
  • Empire BC/BS
  • GHI
  • MagnaCare
  • Multiplan
  • MVP
  • Nippon Life Benefits
  • NYS Empire Plan
  • Oxford Freedom
  • Oxford Liberty
  • PHCS
  • POMCO
  • United Health Care - (HMO/PPO)
  • UMR

Sign up with

Affiliated with